# SDR SWAA040691

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 58,071 hours, 51,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
